# SDR AALA201803289002

- Difficulty date: March 24, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 51,689 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CABIN EMERGENCY EXIT LIGHT COVER WONT STAY ON.  VERIFIED ALL LIGHT LENSES AT THE L1 DOOR AREA ACCOUNTED FOR. NO FAULTS NOTED.   LENS SYSTEM OPERATIONS CHECK NORMAL PER MM 33-51-00.
